feeling cold at all times and dizzy

hi all , ime dreading this winter as i work out doors , since on warfrin i feel the cold weather twice as much, also no strenth, and dizzi spells im even cold in doors often wearing a fleese and thermal long johns to keep warm, dont think my boss will keep me on as i am no good for the job any more, what are my options please,could i get any sort of benifits, regards mike.

16 Replies

oldestnewest
  • Hi Mike,when first starting on the Warfarn some nine weeks I shivered and shivered...Even posted a question on here as to whether this was common this was the middle of summer.....Now my body temperature has regulated itself and accommodated the whatever it is,changes in the blood density...

    That's as far as l can advice you.However,there is an excellent person on here who is very informative regarding benefits whom l am sure will respond to your query regarding benefits.etc.....C

  • Hi Caromia, just to clarify somethng you said. the blood density is unchanged on warfarin which does not, as many people are told, "thin" the blood. Aspirin is an antiplatelet which thins the blood but not so warfarin. What it does is to slow down the way the blood clots, hence anticoaguilant. The viscosity of the blood doesn't change at all.

    BobD

  • I don't think your symptoms are related to warfarin at all

    What other medication are you on ?and what is your diagnosis ?

    Did you check your thyroid function ?

  • Hi Maitha,

    Yes I did thyroid and vit D...No problems with either...I am on Bisoprolol and Flecainide.Diagnosed with PAF 18 months ago,,,c

  • I have never heard of warfarin making people cold. Bisoprolol yes warfarin never.

    Bob

  • Bob, I'm on Warfarin and Bisoprolol and permanently cold. I thought it was the warfarin, but could be wrong.

    Best, Carrie

  • No its the bisoprolol, try taking it in the evening and wearing bedsocks. I know people who do that.

  • Thanks Bob. I take it in the evening, then sit on the sofa in my bedsocks, cardigan and rug round knees. I'm used to it now.

  • Hi Bob

    Since commencing Warfarin I have been cold and shivery a lot of the time,

    heating on even on a warmest of days this summer.Whether it could be a combination of all three med,could be a possibility....So much so that so that I have cancelled going to Canada this Christmas last Christmas was around - 45 degrees..Just off to Argos now to purchase an electric blanket...Kind regards.C

  • Hi Mouseytrain

    I have recently started Warfarin and have an awful dizzy headache all the time, which is making life very unpleasant. I have stopped taking it a couple of times and the headache gradually goes over 48 hours. The nurse and doctor say this is not a side effect of Warfarin but I'm sure that it is. As for being cold I am on Bisoprolol and have cold hands and feet permanently which I think is a side effect of Beta Blockers.

  • thanks all for all your comments

  • How many mgs Bisoprolol are you on, ditto Flecainide, and are you taking F regularly or as a pill in the pocket?

    Are you having AF episodes currently - if so, how often are they, how long do they last, how fast does your heart go, and do you feel a lot worse during them? Bisoprolol slows the circulation and feeling cold is a definite consequence in my experience. As BobD says, it's not the Warfarin making you feel cold. Bill

  • Mouseytrain - Mike - I've just re-read the chain, and it's Caromia who's on the Bisoprolol and Flecainide !

    C - can you answer my first reply?

    Mike - what other meds are you on? Bill

  • Ive just started on Warfarin and have definitely suffered with feeling cold!

  • I have also been suffering from cold feet for years. I tried everything. Last year someone gave me a pair of sheep wool socks as a gift. I have tried wool socks before but these particular socks are unique. They are a bit coarse and I think this is what makes them amazing. Ever since I have been giving buying and giving the same gift forward to other friends. They are called Mr Woolly Socks and you can buy them on mrwoollysocks.com or on ebay or etsi.com.

    It took a few days to get used to them but there is not a single night I do not go to sleep without them.

  • thanks kate i will be ordering a 2 pairs one for bed an one pair for work...mike.

You may also like...